Side Effects and PH

Posted on May 04, 2018

Life with pulmonary hypertension (PH) is often compounded with managing the side effects of PH medications. Learning to manage side effects of medicines that effectively control your PH becomes an important coping strategy.

On myPHteam, the social network and online support group for those living pulmonary hypertension, members talk about a range of personal experiences and struggles. Medication side effects are one of the top 10 topics most discussed.

Here are some conversations about side effects:

A lot of generalized pain, headaches, congestion, upper respiratory infection, swelling, water retention. I didn't even know your bones could hurt. Do these side effects ever go away?

Not sure if the stuffy nose and headache are from these pills.

Here are some question-and-answer threads about side effects:

How has Orenitram worked for you?

Does Letairis cause headaches and stuffy nose?

How is Remodulin administered and what are the side effects?

Can you relate?

Have another topic you'd like to discuss or explore? Go to myPHteam today and start the conversation. You'll be surprised just how many others may share similar stories.

Feel free to ask a question here.

A myPHteam Member said:

I was diagnosised with ph about 4 years ago. 2 years ago I lost my job and my insurance. I will have insurance in December as ive been on disability for… read more

posted 12 days ago

hug

Continue with Facebook
Sign up with your email
Already a Member? Log in
×